# SDR CHQA201000152

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 13,469 hours, 11,702 cycles
- Engine: Allsn AE3007A
- Engine time: 21,693 hours, 18,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 7662
- Condition: Discharged
- Location: Cabin
- Part time: 1,750 hours, 1,547 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 2 BATTERY PACK WAS FOUND TO BE DISCHARGED.  MAINTENANCE REPLACED THE NR 2 BATTERY PACK.
